Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the metrizability of the bundle space


Authors: D. O. Etter and John S. Griffin
Journal: Proc. Amer. Math. Soc. 5 (1954), 466-467
MSC: Primary 56.0X
MathSciNet review: 0063023
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Yu. M. Smirnov, On metrization of topological spaces, Amer. Math. Soc. Translation 1953 (1953), no. 91, 17. MR 0056276
  • [2] Norman Steenrod, The Topology of Fibre Bundles, Princeton Mathematical Series, vol. 14, Princeton University Press, Princeton, N. J., 1951. MR 0039258

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0063023-2
Article copyright: © Copyright 1954 American Mathematical Society